# SDR DXTA200701894

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 10,336 hours, 8,313 cycles
- Engine: Pwa JT15D5
- Engine time: 9,809 hours, 7,884 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON THE GROUND, DURING THE SPEED BRAKE CHECK, POWER LEVER WAS RETARDED TO IDLE ON THE LT ENGINE AND ENGINE SHUTDOWN.  ADJUSTED GROUND IDLE IAW CE 560 MM CH 71-01-03.  GROUND CHECKS GOOD.
